# SDR IPXA2017091221623

- Difficulty date: August 22, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB7476501
- Condition: Cracked
- Location: 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER WING TANK STRINGER 52 IS CRACKED AT STA. XCW=46.REPAIRED CRACKED CENTER WING TANK STRINGER 52 BETWEEN STA. CXW=32 TO XCW=64 IAW SRM 57-10-03 REPAIR 1 FIG. 201. (MAJOR)
